# SDR DALA2024092409402

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 77,328 hours, 36,276 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3254 DISC: OXYGEN PANEL MASK DEPLOYED / LOCATIONS:202 / MYCABIN TEXT: FRC352303202 LOCKED LAV SO PAX WOULD STAY OUT / INTERIOR. C/A: RESTOWED MASKS, RESET DOOR. OK FOR SERVICE A320 AMM 35-23. (LP: 0566831)
